# SDR CA121127003

- Difficulty date: November 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Part number: 3022375
- Condition: Leaking
- Location: Engine
- Part time: 6,966 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON A SCHEDULED RETURN FLIGHT, 20 MINUTES OUT FROM HOME BASE, THE NR 2 ENGINE OIL PRESSURE GAUGE STATED FLUCTUATING.  APPROXIMATELY 10 MINUTES LATER, THE FLUCTUATIONS INCREASED AND THE LOW OIL PRESSURE LIGHT ILLUMINATED. THE NR 2 ENGINE WAS THEN SHUTDOWN AND THE ACFT LANDED SAFELY.  MAINTENANCE DISCOVERED THE OIL WAS LEAKING FROM THE ENGINE FUEL PUMP OIL SEAL.  THE SEAL, PLAIN AND PACKING WAS R & R FOR THE FUEL PUMP DRIVE IN THE ACCESSORY CASE.  IT WAS NOTICED THAT WHEN THE CARRIER WAS REMOVED, THE SEAL PLAIN STAYED IN THE CASE AND WAS NOT IN THE CARRIER.  THE OTHER ACCESSORY DRIVE SEALS WERE CHECKED AS FOLLOWS, THE 2 SEALS IN THE SPARE POSITIONS WITH BLANKING PLATES, WERE FOUND TO HAVE MIGRATED AND WERE SPINNING ON THE DRIVE SHAFT WHEN THE ENGINE WAS TURNED OVER, WHEN THE CARRIER WAS REMOVED THE SEAL, PLAIN STAYED IN THE CASE AND WAS NOT IN THE CARRIER THESE SEALS WERE REPLACED.  THE SEAL ON THE OIL SCAVENGE PUMP, WITH BLANKING PLATE, WAS CHECKED OK.  THE STARTER GENERATOR AND TACH GENERATOR SEALS WERE CHECKED OK BUT WERE REPLACED AS A PRECAUTION.  THE PROPELLER TACH GENERATOR SEAL WAS CHECKED OK.  ENGINE OIL FILTER WAS REPLACED.  ENGINE GROUND RUNS FOR 2 HRS WERE COMPLETED, LEAK CHECKS OK, ACFT RETURNED TO SERVICE.
